Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 110, NWS Springfield, MO

July 16, 2010Dent County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 16, 2010, 10:59 PM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2010, 10:59 PM CDT (03:59 UTC)
Expired
Jul 17, 2010, 2:52 AM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 162 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
-5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WGUS53 KSGF 170359
FFWSGF
MOC065-203-215-171000-
/O.NEW.KSGF.FF.W.0110.100717T0359Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT FRI JUL 16 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 500 AM CDT SATURDAY.

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES THAT BETWEEN TWO AND THREE INCHES OF  
  RAIN HAS FALLEN OVER THE WARNED AREA THIS EVENING.                 
  ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
HIGHWAY 119 AT PIGEON CREEK NEAR MONTAUK STATE PARK...
ROUTE H...10 MILES NORTHEAST OF WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

&&

LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
      3751 9131 3751 9123 3749 9121 3742 9122
      3741 9117 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

BOXELL
2 follow-up statements
144 
WGUS73 KSGF 170503
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT SAT JUL 17 2010

MOC065-203-215-171000-
/O.CON.KSGF.FF.W.0110.000000T0000Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
1203 AM CDT SAT JUL 17 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR EAST
CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT BETWEEN TWO 
AND FOUR INCHES OF RAIN HAS FALLEN THIS EVENING ACROSS THE WARNED 
AREA.  THIS VERY HEAVY RAINFALL WILL CONTINUE TO RESULT IN 
RUNOFF...WHICH MAY RESULT IN FLASH FLOODING ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

&&

LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
      3751 9131 3751 9123 3749 9121 3742 9122
      3741 9117 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

BOXELL
329 
WGUS73 KSGF 170752 RRA
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT SAT JUL 17 2010

MOC065-203-215-170802-
/O.CAN.KSGF.FF.W.0110.000000T0000Z-100717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
252 AM CDT SAT JUL 17 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3707 9122 3722 9150 3748 9185 3760 9131
      3751 9131 3751 9123 3749 9121 3742 9122
      3741 9117 3726 9116 3725 9112 3721 9113
      3721 9110 3714 9102 3710 9102

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:00 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Jul 16, 7:00 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT FRI JUL 16 2010

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

SCATTERED PULSE TYPE THUNDERSTORMS ARE CONTINUING TO DEVELOP IN AN
UNSTABLE ATMOSPHERE ACROSS SOUTHERN MISSOURI EARLY THIS EVENING.
THESE STORMS ARE CONTINUING TO DEVELOP ON OUTFLOW BOUNDARIES FROM
PREVIOUS STORMS. EXPECTED THIS TO CONTINUE FOR THE NEXT HOUR OR
SO. THIS ACTIVITY SHOULD THEN BEGIN TO DISSIPATE SHORTLY AFTER
SUNSET. THE ATMOSPHERE REMAINS VERY UNSTABLE AND UNCAPPED AS
AROUND 3000 J/KG MLCAPE IS IN PLACE ACROSS THE AREA. DRY AIR IN
THE MID LEVELS HAS WORKED INTO THE AREA. THIS DRIER AIR ALOFT AND
THE UNSTABLE AIRMASS WILL CONTINUE TO LEAD TO A SEVERE WIND RISK
WITH THE STRONGER STORMS THROUGH SUNSET. THEN AGAIN THESE STORMS
SHOULD BEGIN TO DISSIPATE.

LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING RISK WILL ALSO
BE POSSIBLE WITH THE STRONGER STORMS...DUE TO THE SLOW MOVEMENT
EXPECTED WITH THIS ACTIVITY.

WISE

&&

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH THUNDERSTORM
CHANCES THIS AFTERNOON AND EARLY EVENING...THEN ATTENTION TURNS TO
CONTINUED HOT CONDITIONS INTO NEXT WEEK.

CURRENTLY...THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS...SOUTHERN MISSOURI INTO NORTHERN ARKANSAS
THIS AFTERNOON. WIND FIELDS ARE REALLY WEAK ACROSS THE AREA SO
THESE STORMS ARE PULSE IN NATURE. DRIER AIR IN THE MID LEVELS IS
SPREADING SOUTH INTO THE NORTHERN CWA...SO EXPECT THE BETTER
POTENTIAL FOR THESE PULSE THUNDERSTORMS TO BE ACROSS THE SOUTHERN
CWA FOR THE REST OF THIS AFTERNOON INTO THE EARLY EVENING HOURS.
THESE STORMS WILL HAVE LITTLE MOVEMENT TO THEM DUE TO THE WEAK
WIND FIELDS. WITH THE DRIER AIR WORKING IN...THE PRECIPITABLE
WATER VALUES ARE A LITTLE LOWER THAN THE PAST COUPLE DAYS...SO
RAINFALL RATES MAY NOT BE AS HIGH AS THEY WERE WITH THE STORMS
YESTERDAY. NEVER THE LESS...WITH THE SLOW MOVEMENT THERE WILL
REMAIN THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THIS
ACTIVITY. THERE WILL ALSO BE A LIMITED SEVERE WIND RISK WITH THE
STRONGER STORMS BUT MUCH OF THIS ACTIVITY SHOULD REMAIN BELOW
SEVERE LIMITS. FREEZING LEVELS REMAIN ON THE HIGH SIDE AND WITH
THE LACK OF WIND SHEAR THE HAIL RISK WITH THESE STORMS IS ON THE
LOW SIDE. THESE STORMS WILL WEAKEN THIS EVENING AFTER SUNSET AS
INSTABILITY DECREASES WITH THE LOSS OF DAY TIME HEATING.

THE DRIER AIR IN THE MIDDLE LEVELS WILL SPREAD OVER THE ENTIRE
AREA TOMORROW AND SHOULD LIMIT THE PULSE STORM POTENTIAL ACROSS
THE AREA ON SATURDAY...DESPITE THE CONTINUED HOT AND MUGGY
CONDITIONS AT THE SURFACE. AN UPPER LEVEL RIDGE WILL BEGIN TO PUSH
INTO THE AREA THIS WEEKEND WHICH WILL CONTINUE THE HOT AND MUGGY
CONDITIONS ACROSS THE AREA. TEMPERATURES WILL WARM INTO THE LOW TO
MID 90S EACH AFTERNOON WITH DEWPOINTS IN THE LOW TO MID 70S. AS A
RESULT HEAT INDEX VALUES ARE LIKELY TO WARM AROUND 105 ACROSS THE
THE ENTIRE AREA SATURDAY AFTERNOON.

THE WARM CONDITIONS WILL CONTINUE INTO SUNDAY...HOWEVER SLIGHTLY
COOLER DEWPOINTS MAY KNOCK DOWN THE HEAT INDEX VALUES A FEW DEGREES.
ALSO AN UPPER LEVEL SHORTWAVE IS EXPECTED TO PUSH ACROSS THE
NORTHERN PLAINS AND SEND A FRONT SOUTH TOWARDS THE AREA. THE FRONT
AND CONVECTION THAT IS EXPECTED TO DEVELOP ALONG IT...ARE EXPECTED
TO REMAIN NORTH OF THE AREA THROUGH MUCH OF THE DAY SUNDAY.
HOWEVER...CLOUD COVER FROM THE CONVECTION TO THE NORTH MAY SPREAD
INTO THE AREA LIMITING HIGHS A FEW DEGREES. WITH UNCERTAINTY IN
SUNDAY MEETING HEAT ADVISORY CRITERIA...WILL HOLD OFF AND JUST
ISSUE A HEAT ADVISORY FOR THE ENTIRE AREA FOR SATURDAY WITH THIS
PACKAGE. THE ADVISORY MAY NEED TO BE EXTENDED INTO SUNDAY ACROSS
PORTIONS OF THE AREA IN LATER PACKAGES.

EXPECT MUCH OF THE ACTIVITY WITH THE ABOVE MENTIONED SHORTWAVE
AND FRONT TO REMAIN NORTH OF THE AREA SUNDAY EVENING INTO MONDAY.
HOWEVER...CHANCES FOR CONVECTION WILL LIKELY SPREAD SOUTH INTO THE
AREA WITH THE BETTER CHANCES ACROSS CENTRAL MISSOURI. UPPER LEVEL
RIDGING WILL BUILD BACK OVER THE REGION THROUGH MUCH OF NEXT WEEK
WITH HOT AND DRY CONDITIONS EXPECTED TO CONTINUE.

WISE

&&

.AVIATION...

FOR 00Z...SCATTERED THUNDERSTORMS EARLY THIS EVENING WILL BE THE
PRIMARY AVIATION HAZARD IN THIS TAF PACKAGE. THIS ACTIVITY AT 00Z
IS IN THE VICINITY OF THE KSGF SITE WITH NOTHING IN THE IMMEDIATE
AREAS OF THE KJLN AND KBBG TAF SITES AT 00Z. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE THROUGH 02Z AND COULD
AFFECT THE KJLN AND KBBG SITES...HOWEVER CONFIDENCE IS TOO LOW TO
INCLUDE IN THOSE TAFS AT THIS TIME. STRONG AND ERRATIC WINDS WILL BE
POSSIBLE WITH ANY THUNDERSTORMS. MVFR FOG WILL BE POSSIBLE AT THE
TAF SITES EARLY SATURDAY MORNING.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 16, 8:37 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT FRI JUL 16 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
837 PM CDT FRI JUL 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND RISK FOR GUSTS GREATER THAN 60 MPH.
  LIMITED FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SLOWLY MOVE
  NORTH AND EAST ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL
  MISSOURI EARLY THIS EVENING...OR GENERALLY ALONG AND EAST OF A
  HERMITAGE TO WEST PLAINS LINE. THE SEVERE POTENTIAL SHOULD BE
  DECREASING...HOWEVER A LIMITED SEVERE WIND RISK WILL CONTINUE
  WITH THIS ACTIVITY UNTIL SHORTLY AFTER SUNSET. LOCALLY HEAVY
  RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO REMAIN POSSIBLE
  WITH THIS ACTIVITY INTO THE MID EVENING HOURS...THEN THIS
  ACTIVITY SHOULD DISSIPATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES CAN BE
  EXPECTED THROUGH NEXT THURSDAY WITH WARM SOUTHERLY WINDS AND
  UPPER LEVEL RIDGING REGAINING CONTROL.

  A FEW THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY...WITH
  THE BEST CHANCES ACROSS CENTRAL MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Jul 16, 8:05 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FLASH FLOOD      3 S SENECA              36.80N 94.61W
07/16/2010                   NEWTON             MO   LAW ENFORCEMENT

            HWY 43 WATER COVERED JUST NORTH OF HWY DD

&&

WD
Special weather statement, Jul 16, 8:23 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT FRI JUL 16 2010

MOZ081-082-092-170230-
WRIGHT MO-TEXAS MO-LACLEDE MO-
823 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN LACLEDE...WESTERN TEXAS
AND WRIGHT COUNTIES UNTIL 930 PM CDT...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF HARTVILLE...OR 19 MILES
NORTHWEST OF MOUNTAIN GROVE...MOVING EAST AT 25 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL...HARTVILLE...MANSFIELD...MOUNTAIN
GROVE AND NORWOOD.

PEOPLE IN SOUTHEASTERN LACLEDE...WESTERN TEXAS AND WRIGHT COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

BOXELL
Local storm report, Jul 16, 8:24 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      PENNSBORO               37.33N 93.83W
07/16/2010                   DADE               MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED ON FARM ROAD 182 ONE HALF MILE
            WEST OF HWY 39

&&

WD
Local storm report, Jul 16, 9:26 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     LICKING                 37.50N 91.86W
07/16/2010  E60 MPH          TEXAS              MO   LAW ENFORCEMENT

&&

LINDENBERG
Special weather statement, Jul 16, 9:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT FRI JUL 16 2010

MOZ058-071-083-098-170345-
SHANNON MO-PHELPS MO-MARIES MO-DENT MO-
944 PM CDT FRI JUL 16 2010

...SIGNIFICANT WEATHER ALERT FOR DENT...EASTERN SHANNON...PHELPS AND
SOUTHEASTERN MARIES COUNTIES UNTIL 1045 PM CDT...

AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWBURG TO 15 MILES
SOUTHEAST OF EMINENCE...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH TORRENTIAL RAINFALL.

LOCATIONS IMPACTED INCLUDE DOOLITTLE...EMINENCE...NEWBURG...ROLLA...
SALEM AND ST. JAMES.

INTERSTATE 44 BETWEEN MILE MARKERS 171 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

BOXELL
Local storm report, Jul 16, 9:47 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT FRI JUL 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      2 SSE TIFF CITY         36.64N 94.61W
07/16/2010                   MCDONALD           MO   LAW ENFORCEMENT

            LOW WATER CROSSING FLOODED NEAR HWY 43 AND LANGLEY ROAD.
            WATER HAS RECEDED

&&

WD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:07 PM CDTFlash Flood WarningSGFDallas, Polk3 hr
Jul 16, 7:38 PM CDTAreal Flood AdvisorySGFDallas, Laclede3 hr
Jul 16, 8:32 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon, Texas6 hr
Jul 16, 8:37 PM CDTFlash Flood WarningSGFDouglas, Wright3 hr
Jul 16, 8:55 PM CDTFlash Flood WarningSGFCamden, Hickory, St. Clair94 min
Jul 16, 8:56 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas49 min
Jul 16, 9:04 PM CDTFlash Flood WarningSGFLaclede, Phelps, Pulaski, Shannon, Texas6 hr
Jul 16, 9:45 PM CDTFlash Flood WarningSGFOregon, Shannon5 hr
Jul 17, 4:04 PM CDTFlash Flood WarningSGFWright3 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.